# SDR 97UAL900240

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N374UA
- Make and model: Boeing 737322
- Aircraft serial: 24639
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL FLOOR LIGHT INOPERATIVE ROW 13 A, B, C.  SECURED EEL FLOOR LIGHT CONNECTOR.  OPS CHECKS OK.
